Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 3, Pages 261–296 (Mi izv3501)  

This article is cited in 3 scientific papers (total in 3 papers)

On the construction of fields with a given Galois group of order $l^\alpha$

I. R. Shafarevich


Full text: PDF file (3961 kB)

Bibliographic databases:
Received: 13.11.1953

Citation: I. R. Shafarevich, “On the construction of fields with a given Galois group of order $l^\alpha$”, Izv. Akad. Nauk SSSR Ser. Mat., 18:3 (1954), 261–296

Citation in format AMSBIB
\Bibitem{Sha54}
\by I.~R.~Shafarevich
\paper On the construction of fields with a given Galois group of order~$l^\alpha$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 3
\pages 261--296
\mathnet{http://mi.mathnet.ru/izv3501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=66418}
\zmath{https://zbmath.org/?q=an:0056.03304}


Linking options:
  • http://mi.mathnet.ru/eng/izv3501
  • http://mi.mathnet.ru/eng/izv/v18/i3/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ishkhanov, “On the semidirect imbedding problem with nilpotent kernel”, Math. USSR-Izv., 10:1 (1976), 1–23  mathnet  crossref  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 241 (2003), 98–109  mathnet  mathscinet  zmath
    3. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:649
    Full text:220
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021